×

Found 78 Documents (Results 1–78)

100
MathJax

Stability of multi-Jensen mappings in non-Archimedean normed spaces. (English) Zbl 1248.39026

Rassias, Themistocles M. (ed.) et al., Functional equations in mathematical analysis. Dedicated to the memory of Stanisław Marcin Ulam on the occasion of the 100th anniversary of his birth. Berlin: Springer (ISBN 978-1-4614-0054-7/hbk; 978-1-4614-0055-4/ebook). Springer Optimization and Its Applications 52, 79-86 (2011).
MSC:  39B82 39B52 46S10
PDF BibTeX XML Cite
Full Text: DOI

Functional equations and modelling in science and engineering. (English) Zbl 0801.39004

PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification